# SDR JJBA20250507027

- Difficulty date: February 27, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Keeper
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE CORROSION FOUND ON BOLT KEEPER AT SPRING TAB LINKAGE (RH ELEVATOR). REMOVED CORROSION ON BOLT KEEPER AT SPRING TAB LINKAGE ON RH ELEVATOR. PRIMED AND PAINTED BOLT KEEPER AT SPRING TAB LINKAGE ON RH ELEVATOR
